contributor author | T. S. Sankar | |
contributor author | V. Fabrikant | |
date accessioned | 2017-05-08T23:12:40Z | |
date available | 2017-05-08T23:12:40Z | |
date copyright | March, 1982 | |
date issued | 1982 | |
identifier issn | 0021-8936 | |
identifier other | JAMCAV-26193#43_1.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/95442 | |
description abstract | Contact problem with wear for asymmetric rigid die acting on a half space whose elastic modulus is a power function of depth is considered for the case when the die is rotating according to an arbitrary law. Zone of contact is taken to be a circle, and the wear is proportional to the work done by the tangential stresses obeying Coloumb’s law. Integral equation of the problem is derived and an exact solution of the equation is obtained in closed form. The case of inclined flat die is discussed as an illustrative example of the general method of solution that is proposed. | |
publisher | The American Society of Mechanical Engineers (ASME) | |
title | Asymmetric Contact Problem Including Wear for Nonhomogeneous Half Space | |
type | Journal Paper | |
journal volume | 49 | |
journal issue | 1 | |
journal title | Journal of Applied Mechanics | |
identifier doi | 10.1115/1.3162068 | |
journal fristpage | 43 | |
journal lastpage | 46 | |
identifier eissn | 1528-9036 | |
keywords | Elastic half space | |
keywords | Wear | |
keywords | Stress | |
keywords | Elastic moduli | |
keywords | Equations AND Integral equations | |
tree | Journal of Applied Mechanics:;1982:;volume( 049 ):;issue: 001 | |
contenttype | Fulltext | |